# SDR ASAA2023082544771

- Difficulty date: August 25, 2023
- Submitted: August 28, 2023
- Operation: Air carrier
- Aircraft: N506AS
- Make and model: Boeing 737890
- Aircraft serial: 35690
- Aircraft time: 54,581 hours, 16,553 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

RIGHT PACK LIGHT ILLUMINATED ON PUSH BACK, R PACK TEMP SHOWS OFF SCALE HOT, UNABLE TO RESET. GROUNDED - YES. ACCOMPLISHED PACK TEMP CONTROL BITE PROCEDURE PER FIM 21-62 TASK 801. LH CONTROLER SHOW RAM AIR FAULT & RIGHT CONTROLLER THIS PACKS TCV. ACCOMPLISHED RESET OF TCV PER FIM 21-62 TASK 831. INSPECTED RIGHT TCV AND MANUALLY OPERATED WITH NO DEFECTS NOTED. ACCOMPLISHED TRIP RESET & REACCOMPLISHED PACK TEMP CONTROL BITE. BOTH CONTROLLER SHOW GO GREEN. ACCOMPLISHED REPAIR CONFIRMATION OF FIM 21-62 TASK 849. BOTH PACK TEMPURATURE SEDY AT 30 WITH NO PACK LIGHT ILLUMINATED. AIRCRAFT OK FOR SERVICE. SEAMC STEVE NOTIFIED.
